Vol. 8, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
Convex sequences may have thin additive bases

Imre Z. Ruzsa and Dmitrii Zhelezov

Vol. 8 (2019), No. 1, 43–46
DOI: 10.2140/moscow.2019.8.43
Abstract

For a fixed c > 0 we construct an arbitrarily large set B of size n such that its sum set B + B contains a convex sequence of size cn2, answering a question of Hegarty.

Keywords
convex sequences, sumset, additive basis
Mathematical Subject Classification 2010
Primary: 11B13
Milestones
Received: 1 December 2017
Published: 11 August 2018
Authors
Imre Z. Ruzsa
Alfréd Rényi Institute of Mathematics
Hungarian Academy of Sciences
Budapest
Hungary
Dmitrii Zhelezov
Alfréd Rényi Institute of Mathematics
Hungarian Academy of Sciences
Budapest
Hungary